MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q biplane system.The user reported that during an emergency procedure, x-ray could not be released.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation was completed by our experts by reviewing service reports, system history, and system log files.According to the log file analysis, a communication error happened between the digital image pre-processing (dipp) and real time controller (rtc) in plane a.The dipp could not boot correctly and was continuously reset.The system switched to the bypass mode and, therefore, the x-ray functionality was not available in plane b either.During onsite troubleshooting, siemens local service engineer found a problem with the real time controller (rtc) in plane a.The engineer performed the replacement of the rtc plane a, re-booted the system and tested functionality.The reported issue was resolved.The exchanged part was investigated; however, the detailed investigation of the exchanged part did not reveal any defect.Therefore, according to the expert opinion, the most likely cause of the reported issue was a contact problem, which was resolved with the exchange of the rtc.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.Section h6 g07001 ¿ real time controller.

Brand Name
ARTIS Q BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liverty blvd.
malvern, PA 19355
4843234197
MDR Report Key20394993
Report Number3004977335-2024-00118
Device Sequence Number20474602
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public(01)04056869009995
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Device Catalogue Number10848282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown